# SDR DXTA2020120504436

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 13,398 hours, 10,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FOR APPROXIMATELY 3 MINUTES DUE TO ACOUSTIC SEAL NOT DEFLATING.  WE WERE ABLE TO OPEN THE DOOR USING MORE FORCE THEN TYPICALLY NEEDED TO DEPLANE PAX.  SIGN OFF.  INSPECTED/CHECKED CABIN DOOR SEAL AND VALVE OPERATIONS, NO DEFECTS NOTED.  PURGED DOOR SEAL BY INFLATION/DEFLATION OF DOOR SEAL WITH DRY NITROGEN SEVERAL TIMES.  RAN APU & ENGINES TO PERFORM ADDITIONAL PURGES AND OPERATIONS CHECKS ON CABIN DOOR SEAL.  RAN ENTRY DOOR SEAL THROUGH SEVERAL MORE CYCLES.  OPERATIONS CHECKS GOOD.  MX IAW CE560XLS MM52-10-04.
